# SDR ASOA2013071708713

- Difficulty date: June 5, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,387 hours, 27,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL ACCESS HOLE 540EB FAILS NDT WITH AN INDICATION ON INBD SIDE OF HOLE GREATER THAN 50 PERCENT SCREEN HEIGHT.   REPAIRED IAW REO 601R-57-21-030, REV J.
